# SDR A6WA202009217291

- Difficulty date: August 28, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,998 hours, 36,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 660.9 & S22R-2", DENT MEASURED AT .5" L X .5" W X .005" D WITH A W/D=100 ADDITIONAL DENT IDENTIFIED ON AERSALE W/O 002862 CARD NO 453-900-501-N0002 FOUND AT FS 657.80 & S22R+2" THAT MEASURES .7"L X .7"W X .009"D WITH A W/D=77.  BOTH DENTS ARE NOT WITHIN ALLOWABLE LIMITS FOR BEING IN ADJACENT BAYS, REF CRJ 200 SRM 53-00-31 FIG 103 SH 3 AND SH 4.  AIRCRAFT REMOVED FROM SERVICE.  CUT DAMAGE AREA OUT 7" X 4.8" HFEC PERFORMED, NO DEFECTS NOTED.  FABRICATED 8"X 8.5" DOUBLER, AND FILLER FROM 2024 T3 .063" INSTALLED PERMANENT REPAIR BETWEEN FS 654.5 TO 672.2 & S22R, REF CRJ 200 SRM 53-00-31 REPAIR 3 REV 38.
